| Model Number |
MMT-723LNAS |
| Medical Device Problem Codes |
Computer Software Problem (1112); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that insulin pump was not getting the correct insulin and that the reservoir container thread was chipping off.No harm requiring medical intervention was reported.The customer was assisted with troubleshooting.The device will be returned for analysis.
Additional Manufacturer Narrative
Pump received with broken reservoir tube lip noted.Pump passed displacement test.The test reservoir was able to lock in place.